# SDR 99ZZZM278

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780AT
- Make and model: Boeing 727208
- Aircraft serial: 22295
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 656021123
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IND-PIE - DURING CLIMB, THE LANDING GEAR SELECTOR LEVER GOT STUCK IN THE MID POSITION, LANDING GEAR STAYED EXTENDED.  CREW DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR ELECTRONIC CONTROL MODULE, SWUNG GEARS AND TESTED OK.  (M)
